# SDR HALA2021060100083

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 37,366 hours, 5,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Stuck
- Location: L2 Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 2L DOOR ARMING HANDLE STUCK. CORRECTIVE ACTION: REMOVED DEBRIS FROM 2L DOOR. DOOR ARMS NORMALLY. (7264331)
